MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE; REVOLVE BONE ACCESS NEEDLE, 11G, TROCAR TIP

GLOBUS MEDICAL, INC. REVOLVE; REVOLVE BONE ACCESS NEEDLE, 11G, TROCAR TIP
Model Number 685.030S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows the distal tip of the handle shows significant signs of deformation.The proximal end of the broken piece appears to have been crimped and split along the axis of the shaft.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revolve bone access needle was broken during surgery and left in the patient's bone.This event occurred in poland.

Brand Name
REVOLVE
Common Device Name
REVOLVE BONE ACCESS NEEDLE, 11G, TROCAR TIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837609
Report Number3004142400-2023-00112
Device Sequence Number7458265
Product Code LXH
UDI-Device Identifier00889095057607
UDI-Public00889095057607
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number685.030S
Device Lot NumberGBA174CF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown